Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: need to taper 50 pristiq? floatingbridge

Posted by Maxime on November 10, 2009, at 18:33:52

In reply to need to taper 50 pristiq?, posted by floatingbridge on November 10, 2009, at 17:35:43

I think you should go down to 25 mg for a few days and then stop. The risk is the withdrawal syndrome which isn't fun. Sometimes we think these meds aren't working and as we come off them we feel awful and realise that maybe they were doing a bit of good afterall.

You could always try going off it completly and then if you feel bad go up to 25 mg.

Best of luck!

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Maxime thread:925217
URL: http://www.dr-bob.org/babble/20091107/msgs/925252.html